MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME 10 ADVANCED; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROFRAME 10 ADVANCED; VASCULAR EMBOLIZATION DEVICE
Model Number 7110-0415-A2
Medical Device Problem Codes Stretched (1601); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for analysis.The alleged product issue could not be confirmed.
 
Event or Problem Description
It was reported that during treatment of a ruptured aneurysm, an embolization coil implant did not detach.It then stretched, and a portion of the stretched coil remains implanted in the patient.It was the physician's opinion that the stretched segment would not be "a major contributing issue for the outcome of the patient." there was no reported patient injury or intervention.The patient's current status is unknown.
 
Additional Manufacturer Narrative
Additional information received stated that the implant coil stretched down to the arm and that the ruptured aneurysm being treated was considered high grade and acute.

Brand Name
HYDROFRAME 10 ADVANCED
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11478453
Report Number2032493-2021-00073
Device Sequence Number14400571
Product Code KRD
UDI-Device Identifier00816777025258
UDI-Public(01)00816777025258(11)200930(17)250831(10)2009305WF
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K161367
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number7110-0415-A2
Device Lot Number2009305WF
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer03/14/2021
Initial Report FDA Received Date03/12/2021
Supplement Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1